# SDR 99ZZZX1473

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9486F
- Make and model: Hughes 369HS
- Aircraft serial: 5406035
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: 369A8326
- Condition: Broken
- Location: Engine Bay
- Part time: 8,000 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: R, A

## Discrepancy

DURING TAKEOFF, ENGINE OIL PRESSURE DROPPED BELOW MINIMUMS. THROTTLE WAS CLOSED AND AIRCRAFT WAS AUTOROTATED. CHECK VALVE NIPPLE HAD SEVERED AT OIL COOLER INLET.
